MAUDE Adverse Event Report: NEVRO CORP. SENZA; NEVRO SENZA

NEVRO CORP. SENZA; NEVRO SENZA
Model Number MADP2008-25B
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found related to the nature of the complaint.The device was not returned.
 
Event or Problem Description
It was reported to nevro that a fractured adapter was found during a revision procedure.The patient was not injured.The device was replaced and there have been no reports of further complications regarding this event.

Brand Name
SENZA
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key10347354
Report Number3008514029-2020-00658
Device Sequence Number811259
Product Code LGW
UDI-Device Identifier00813426020107
UDI-Public00813426020107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberMADP2008-25B
Device Catalogue NumberMADP2008-25B
Device Lot Number9437633
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR